# SDR UPS96220468

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION AT BS 870 VERTICAL SUPPPORT AND TIE ANGLE LBL 12 WL 199 LEFT MLG WHEEL WELL.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-01.  REMOVED AND REPLACED SUPPORT AND TIE ANGLE IAW SRM 53-30-02, 51-40-04, MM 51-20-31, 51-30-00.
